# SDR SIMA20210326001

- Difficulty date: March 26, 2021
- Submitted: March 28, 2021
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,456 hours, 34,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT FLOOR STRIP LIGHTS INOP-C/A-T/S IAW FIM TASK 33-50-00-810-804-A RAR EMERGENCY LIGHT DC/AC INVERTER IAW 33-50-11-000-801-A AND 33-50-11-400-801-A OPS CHECK GOOD NO FURTHER DEFECTS NOTED AT THIS TIME
